Jump to content
Acne.org
  • entry
    1
  • comments
    0
  • views
    8,718

4 days after LAST PILL

sak720

130 views

So last wednesday i took my very last pill. this came after i had to take a 2 week break from the 60mg dose becuase my liver enzymes were high.

then i started getting extremely motion sick, to the point that i would have to get off my bus on the way to work, super early, to throw up on the sidewalk... it was horrible and uncontrolable. i was taking dramamine daily until i put two and two togetehr that the only thing diff in my life was the accutane.... with that, my dr told me to immediately stop my last 2 weeks... but i didnt, what i did was just stop taking 60mgs every day... i just took 30mgs for 1 month.

nothing happened further and i wasnt nauseous after that.

so far, things have been going well. my lips arent as dry - i can use blistex and not aquaphor... and my skin is definitely super improved.

one set back is that i still get a pimple here and there... it never TOTALLY stopped. in fact, i just began to feel one on the apple of my cheek 10 min ago (which made me sad), but whatever. i hope it doesnt get worse again... whatever. if i have to go on another course, i totally would... just not as strong of a dose. it definitely works.

my derm wants me to see her again soon to give me some kind of follow up cream? any one know what it could be?

alright, thats all.


×